# SDR SWAA2013032614080

- Difficulty date: March 11, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 42,378 hours, 24,681 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PANEL 511DB CORNER DELAMINATED.  REPAIRED PANEL PER SRM.
